# SDR YENA2024041600591

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION: SEAT TRACK END LH Y= -300 AT CF III FLOOR STRUCTURE.  REMOVED CORROSION IAW SRM 51-12-01 AND 51-10-03. DEEMED OUT OF LIMITS IAW SRM 53-23-10 AD51. ACCOMPLISHED REPAIR ON SEAT TRACK END LH Y= -300 AT CF III FLOOR STRUCTURE IAW SRM 53-23-10 REPAIR 54P.(CONSIDERED A MAJOR REPAIR)
